# SDR SWAA2025062476669

- Difficulty date: May 30, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 72,678 hours, 43,185 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL PLATE ACCESS PANEL 333AT AT LT HORIZONTAL STABILIZER 2025-356920<[01] REPLACED SEAL PLATE ACCESS PANEL 333AT AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 186A301; SHEET 13; REV: C. MEASURE OF CRACK IS: L:0.230?; TOOL USED CALIPER P/N: 500-197-30; S/N:A23304055; DUE DATE: 10/NOV/25;[02] CERTIFIED WORK PERFORMED
